# SDR YENA201703060159

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 57,865 hours, 20,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 061313
- Condition: No Test
- Location: Emergency Lights
- Part time: 29,371 hours, 10,323 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TO TEST.  EMERGENCY LIGHT FAILED THE BATTERY TEST AT 10WL, 11WL, AND 12WL .  R & R THE BATTERY PACKS,  LIGHT OPS CHECKED GOOD IAW AMM 33-51-38.
